Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 5:37 PM EDT for St. Lawrence County, New York. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 5:37 PM EDT (21:37 UTC)
- Expired
- Jun 8, 2012, 6:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
County St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 63 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS51 KBTV 082137
SVRBTV
NYC089-082230-
/O.NEW.KBTV.SV.W.0031.120608T2137Z-120608T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
537 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 630 PM EDT.
* AT 536 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
GOUVERNEUR...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
FOWLER...SOUTH EDWARDS...FINE...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
&&
LAT...LON 4443 7581 4447 7550 4418 7484 4405 7502
4404 7506 4439 7583
TIME...MOT...LOC 2137Z 323DEG 28KT 4434 7552
$$
LOCONTO2 follow-up statements
589
WWUS51 KBTV 082154
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
554 PM EDT FRI JUN 8 2012
NYC089-082230-
/O.CON.KBTV.SV.W.0031.000000T0000Z-120608T2230Z/
ST. LAWRENCE NY-
554 PM EDT FRI JUN 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN ST. LAWRENCE COUNTY...
AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WEST FOWLER...
MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
SOUTH EDWARDS...FINE...OSWEGATCHIE...STAR LAKE...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4435 7568 4439 7551 4418 7484 4405 7502
4404 7506 4434 7571
TIME...MOT...LOC 2154Z 323DEG 28KT 4423 7541
$$
LOCONTO485
WWUS51 KBTV 082215
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
615 PM EDT FRI JUN 8 2012
NYC089-082225-
/O.CAN.KBTV.SV.W.0031.000000T0000Z-120608T2230Z/
ST. LAWRENCE NY-
615 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LAWRENCE
COUNTY IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4435 7568 4439 7551 4418 7484 4405 7502
4404 7506 4434 7571
TIME...MOT...LOC 2215Z 323DEG 28KT 4410 7527
$$
LOCONTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 8, 5:20 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT FRI JUN 8 2012 .SYNOPSIS... SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME. PREVIOUS DISCUSSION... FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS. OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED. HIGHS SEASONAL 70 TO 75. THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE 80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY 1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG/RJS SHORT TERM...JMG LONG TERM...JN AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 352 AM EDT FRI JUN 8 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-090800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 352 AM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE NORTH COUNTRY.
In the hours before
Local storm report, Jun 8, 3:44 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 1 W PITTSFIELD 43.77N 72.84W
06/08/2012 M1.25 INCH RUTLAND VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1200138
JMGLocal storm report, Jun 8, 3:47 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL STOCKBRIDGE 43.79N 72.75W
06/08/2012 M0.25 INCH WINDSOR VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200139
MABSpecial weather statement, Jun 8, 4:25 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
425 PM EDT FRI JUN 8 2012
NYZ087-082130-
SOUTHWESTERN ST. LAWRENCE NY-
425 PM EDT FRI JUN 8 2012
...A STRONG THUNDERSTORM WILL MOVE THROUGH WEST CENTRAL ST. LAWRENCE
COUNTY...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF LYN...
MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISTOWN...NORTH HAMMOND...HAMMOND...EDWARDSVILLE...DE PEYSTER...
SEEK SAFE SHELTER IF THREATENING WEATHER APPROACHES.
LAT...LON 4448 7579 4450 7579 4454 7573 4467 7555
4457 7533 4429 7558 4434 7571 4438 7578
4443 7581 4448 7582
LOCONTOSpecial weather statement, Jun 8, 4:55 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT FRI JUN 8 2012
NYZ028-031-035-VTZ001-002-005-006-016-017-082200-
EASTERN CHITTENDEN VT-EASTERN CLINTON NY-EASTERN ESSEX NY-
EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT-WESTERN CHITTENDEN VT-
WESTERN CLINTON NY-WESTERN FRANKLIN VT-
455 PM EDT FRI JUN 8 2012
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CLINTON...GRAND
ISLE...NORTHEASTERN ESSEX...NORTHERN CHITTENDEN...SOUTHWESTERN
FRANKLIN AND WEST CENTRAL LAMOILLE COUNTIES...
AT 453 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF ALBURGH TO CADYVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISONVILLE...BEEKMANTOWN...LONG POINT...NICHOLS POINT...JACKSON
POINT...PROVIDENCE ISLAND...COLCHESTER REEF...STAVE ISLAND...
APPLETREE POINT...EXIT 17 I89...EXIT 14 I89...WINOOSKI...
LAT...LON 4501 7348 4471 7274 4442 7302 4462 7387
4485 7399 4500 7402
LOCONTOLocal storm report, Jun 8, 5:07 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
507 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL PLATTSBURGH 44.70N 73.45W
06/08/2012 M0.75 INCH CLINTON NY EMERGENCY MNGR
CLINTON COUNTY EMERGENCY MANAGER
&&
EVENT NUMBER BTV1200140
MABLocal storm report, Jun 8, 5:26 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL SOUTH HERO 44.65N 73.30W
06/08/2012 M0.25 INCH GRAND ISLE VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200141
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:25 PM EDT | Special Weather Statement | BTV | St. Lawrence | 65 min |
| Jun 8, 4:47 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 58 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | BTV | Clinton | 65 min |
| Jun 8, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 41 min |
| Jun 8, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin | 56 min |
| Jun 8, 5:51 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 54 min |
| Jun 8, 6:33 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 27 min |
| Jun 8, 6:39 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 54 min |
| Jun 8, 6:56 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 64 min |
| Jun 8, 7:25 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.